MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Model Number A942616
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the iodine packet leaked in the tray.No patient involvement was reported.
 
Additional Manufacturer Narrative
Received 1 unopened surestep foley tray system for evaluation.During the visual inspection, it was noted that the iodine packet was damaged and had a small cut in one side where it leaked in the tray.The damage measured 0.126".The package presented a leak by this small cut which contaminated the tray.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7303089
Report Number1018233-2018-00628
Device Sequence Number14021688
Product Code EZC
UDI-Device Identifier00801741100802
UDI-Public(01)00801741100802
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberA942616
Device Catalogue NumberA942616
Device Lot NumberNGBX4526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1